UPM Institutional Repository

Cure fraction model for interval censoring with a change point based on a covariate threshold


Taweab, Fauzia and Ibrahim, Noor Akma and Mohd Rizam (2015) Cure fraction model for interval censoring with a change point based on a covariate threshold. Indian Journal of Science and Technology, 8 (13). pp. 1-6. ISSN 0974-6846; ESSN: 0974-5645


In this paper, a cure fraction model for interval-censored data with a change point according to a covariate threshold is proposed. Maximum likelihood estimators of the model parameters are obtained using the Expectation Maximization (EM) algorithm. A critical challenge to this method was that the likelihood function is not differentiable with respect to the unknown change point parameter. Simulation studies were conducted to evaluate the performance of the proposed estimation method. The numerical results showed that the new model represents a valuable advancement of cure models.

Download File

Full text not available from this repository.

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
DOI Number: https://doi.org/10.17485/ijst/2015/v8i13/70641
Publisher: Indian Society for Education and Environment
Keywords: Change-point model; Cure model; EM algorithm; Interval-censored data; Smoothing
Depositing User: Ms. Nuraida Ibrahim
Date Deposited: 24 Dec 2023 16:01
Last Modified: 24 Dec 2023 16:01
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.17485/ijst/2015/v8i13/70641
URI: http://psasir.upm.edu.my/id/eprint/44221
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item